# SDR DALA14030483226

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 68,185 hours, 30,888 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE ROWS 5, 6, & 7ABC. SEATED CONNECTOR.  EMERGENCY LIGHTS CHECKED OK IAW AMM 33-50.
